# SDR ASAA12711101

- Difficulty date: January 13, 2012
- Submitted: February 16, 2012
- Operation: Air carrier
- Aircraft: N624AS
- Make and model: Boeing 737790
- Aircraft serial: 30778
- Aircraft time: 38,476 hours, 17,043 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 115A62506
- Condition: Worn
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING TRAILING EDGE DEFLECTION RIB WORN AT ATTACH FITTING.  REPAIRED OVERSIZED ATTACHMENT HOLE COMMON TO LOWER PANEL PART OF THE TAB DEFLECTION CONTROL RIB PER REO G14531 REV A DATE 01 30 2012 AND ASA EA 700 57EA 07330.  ADJUSTED UPPER AND LOWER T/E PANELS IAW B737NG AMM 57 50 01 AND 57 50 02.
